I'm a big fat porker

Discussion in 'Mental Health Disorders' started by LostMyMind, Jun 2, 2007.

Thread Status:
Not open for further replies.
  1. LostMyMind

    LostMyMind Well-Known Member

    Effexor makes my stomach feel like a bottomless pit. :sad:
    I have always been a lard ass but this drug makes it worse.

    I can't even call myself pleasantly plump anymore, my boxers
    are getting tight on me.

    Is anyone else in here a porker like me?
    I have love handles but no love to go with them.
     
    Last edited by a moderator: Jun 2, 2007
  2. underdosed

    underdosed Guest

    im sorry. that must really suck to have your meds mess with your life like that. Just a suggestion, but if the meds are making you hungry, try to go for a snack thats high in protien (keep grilled chicken breasts on hand) or snack on something low calorie and then remove yourself from the kitchen. When you sit down and eat all carbs and sugar (which is a carb) your body breaks them down very fast which makes you hungry again.
     
  3. Darken

    Darken Well-Known Member

    i became over weight during my teens years. still am but im tall and big so i dont look too bad. hoping to lose weight, my dumbass family gives no support though.
     
  4. OutcastLonerFreak

    OutcastLonerFreak Active Member

    I am sorry that Effexor is like that for you. I am also taking Effexor and have not had any problems with it yet. Hang in there :smile:
     
  5. LostMyMind

    LostMyMind Well-Known Member

    When I die you can celebrate by turning me into a large number of BLT sandwiches.

    Snort! :mad:
     
  6. Vitreledonellidae

    Vitreledonellidae Well-Known Member

    Hey, I'm also taking meds that can make you eat more. Its awfull, i feel disgusted when I do that. I think I can relate to it and i kinda know how you feel. I dont want you to die and turn you into a sandwich :unsure: I rather be there for you if you need an ear or whatever :hug:
     
  7. LostMyMind

    LostMyMind Well-Known Member

    I don't think anyone honestly wants to be friends with a ham like me. :sad:
     
  8. Esmeralda

    Esmeralda Well-Known Member

    Your weight has nothing to do with who you are inside. I've been friends with a lot of overweight people in my lifetime and a couple of them were the funniest, brightest people I know and a true joy to be around. I would be your friend. :hug:
     
  9. LostMyMind

    LostMyMind Well-Known Member

    Oink.. snort.. you people make me so happy.. oink. snort snort
     
  10. Ruby

    Ruby Well-Known Member

    Unfortunately I think being fat is part of the package with psychotropic drugs.
     
  11. underdosed

    underdosed Guest

    i actually had a question about what ruby just said above me:
    with the weight gain due to medicine, is it like the body retains fat and water and calories and absorbs them or do people just have increased appetite because of it? i wondered because im on lamictal (mood stabalizer) and it makes me NOT want to eat and ive lost more weight on it. it was the same with the prozac (except that was because it made me more sad and suicidal so i didnt want to eat). just wondering.
     
  12. LostMyMind

    LostMyMind Well-Known Member

    I think it's mostly just increased appetite.
     
  13. Vitreledonellidae

    Vitreledonellidae Well-Known Member

    Yeah its increasing the appetite. At least with my meds, its with the most anti-depressivia. If there is a anti-depressivia who gives you less appetit i need to have a word with my therapist :dry::tongue:
    And btw dont talk like that. I dont care if you're fat or skinny, tall or short, ... or ..., it just doesnt matter. You cant select your friends on their looks. Some people do, in my opinion thats pathetic. Tho i think the same like you, but i'm allowed to think that :tongue: Ayway what matters is the inside. And I'm sure you're fucking awesome
    Take care and pm me if you wanna talk :smile:
     
  14. Ruby

    Ruby Well-Known Member

    The only antidepressant that causes weight loss is prozac. Most of the medications cause weight gain through altering chemicals in the brain which control metabolism and appetite. So psychiatric drugs don't only cause people to have an increased appetite, they also cause the metabolic rate to slow right down, which, in turn, results in weight gain. People should also consider lifestyle issues. If you feel depressed and spend most of your time inactive, weight gain is almost inevitable.

    .. I hate the sedation with antipsychotics :sad:
     
Thread Status:
Not open for further replies.